# SDR ABXA030347

- Difficulty date: August 14, 2003
- Submitted: September 9, 2003
- Operation: Air carrier
- Aircraft: N905AX
- Make and model: Doug DC-9-32F
- Aircraft serial: 47147
- Aircraft time: 53,341 hours, 42,808 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Part number: 991015517
- Condition: Corroded
- Location: Lt Wheel Well
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WHEEL WELL STA 712, BUTT LINE 53 RETAINER CORRODED AND RIVETS POPPED.  REPLACED RETAINER FROM FS 699 AND 756 LEFT BUTT LINE 30 TO LEFT BUTT LINE 56 IAW DC-9 SRM 51-30-2 AND 51-30-5.
